# SDR HNAA2021100600491

- Difficulty date: September 23, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 47,747 hours, 44,977 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E879831 - RH ENGINE PYLON FWD YOKE UPPER AFT JO-BOLT HOLE DAMAGED. (LOCATED AT OUTBD EDGE OF PYLON UPPER SKIN). .... REPAIRED RH ENGINE PYLON FWD YOKE UPPER AFT JO-BOLT HOLE IAW SB 145-54-0008 AND EO1-54-21-0258. SEE WIPS AND TASKS FOR DETAILS.
